# SDR F3LA95018

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 2170 · Humidity Control System
- Part: Coalesor
- Part number: 1808494
- Condition: Dirty
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLC - AIR TURN BACK.  UPON TAKEOFF, FLIGHT CREW REPORTED AN ODOR IN THE COCKPIT AFTER TURNING ON LEFT PACK.  THE SMOKE DETECTOR IN THE FORWARD LAVATORY ACTIVATED AND THE AIRCRAFT WAS RETURNED TO SLT.  MAINTENANCE INSPECTED THE AIRCRAFT INTERIOR AND THE AIR CONDITIONING BAY AREA AND CHECKED OK.  PLACARDED LEFT PACK INOPERATIVE PER MEL 21-1 AND 21-2.  UPON ARRIVAL IN DEN, MAINTENANCE REPLACED THE LEFT WATER SEPARATOR BAG AND SYSTEM CHECKED OK.  (M)
